You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Applicationes Mathematicae
1969/10/1
Infinite
δ
G
δ
-games with imperfect information
Download
PDF
- Infinite $G_δ$-games with imperfect information
Article
Original scientific text
Title
Infinite
δ
G
δ
-games with imperfect information
Authors
D. Blackwell
1
Affiliations
Berkeley
Applicationes Mathematicae
1969/10/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
99-101
Main language of publication
English
Published
1969
Exact and natural sciences
mathematics